# SDR AWXA0002003

- Difficulty date: July 14, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM BS 377, BL 0 TO LBL 24, UPPER T-CAP TOP FLANGE AND LOWER SURFACE CORRODED.  CUT OUT DAMAGED SECTION OF UPPER T-CAP FLOORBEAM.  FABRICATED NEW SECTION OF BEAM AND REPAIR SPLICE ANGLES AND INSTALLED ALL THE NEW REPAIR PARTS AND PREVIOUSLY REMOVED FLOOR STRUCTURE IN SURROUNDING AREA IAW B757 SRM 53-00-51, FIG 203 & B757 SRM 51-40-2.  NEW SECTION FROM RBL 35 RO LBL 72, STA 377.
